It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Francesca on October 16, 2000 at 21:09:22:

In Reply to: weight loss posted by Debra and James on October 16, 2000 at 20:53:19:

Hi Deb, could be some of the meds. he's on. Or it can be from the anterior fusion itself? It may have caused damage to his stomach region somehow? Just a thought. I never knew what an anterior fusion was till Stewart and Jill described it. It still can't believe it!

Or the meds. Some of them really make you so sick to your stomach that if you do eat one's feels like they're going to hurl! I'm sure being a guy no man will ever admit to that. You know the macho thing! Do a search on the net on the meds James is taking to put your mind at ease. And than call his doc for verification.

Of course you don't want him to thin girl. Men that aren't "spongie" are just no fun! Be well both of you! Let me know what happens.


Follow Ups

All times are GMT -7. The time now is 07:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!